PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 2 | 305-307
Tytuł artykułu

Whitney maps-a non-metric case

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that there is no Whitney map on the hyperspace $2^X$ for non-metrizable Hausdorff compact spaces X. Examples are presented of non-metrizable continua X which admit and ones which do not admit a Whitney map for C(X).
Słowa kluczowe
Rocznik
Tom
83
Numer
2
Strony
305-307
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-03
poprawiono
2000-01-13
Twórcy
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] R. Engelking, General Topology, Heldermann, Berlin, 1989.
  • [2] A. Gutek, A generalization of solenoids, in: Topology (Budapest, 1978), Colloq. Math. Soc. János Bolyai 23, North-Holland, Amsterdam, 1980, 547-554.
  • [3] A. Gutek and C. L. Hagopian, A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc, Proc. Amer. Math. Soc. 86 (1982), 169-172.
  • [4] A. Illanes and S. B. Nadler, Jr., Hyperspaces, Dekker, New York, 1999.
  • [5] S. B. Nadler, Jr., Hyperspaces of Sets, Dekker, New York, 1978.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i2p305bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.